# SDR 04FDEA02899

- Difficulty date: October 11, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,605 hours, 6,796 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: AJG70055501
- Condition: Leaking
- Location: Zone 300
- Component: Brake
- Component part number: 418575
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOR TEST FLIGHT, FOUND HYDRAULIC  FLUID LEAKING FROM STAB ACCESS PANEL ENT BY: 497948 RPT BY: 096450.  HORIZONTAL STABILIZER NR 2 HYDRAULIC MOTOR AND BRAKE REMOVED AND REPLACED AND LEAK CHECK AND FUNCTIONAL TEST SATISFACTORY.
